MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-16-40-3D
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for the right renal artery aneurysm with moderately difficult access and 15 mm length.It was noted that the patient's vessel tortuosity was moderate.It was unknown the percentage of lesion stenosis, the degree of calcification, and the artery location.It was reported that the concerto coil was prepared according to the ifu.The healthcare specialist was monitoring the procedure.The coil was exposed to saline and retracted into the sheath.Initially, the team attempted to insert the coil without irrigation.Because of the coil resistance, saline irrigation was switched on.However, the coil did not move through the catheter and was replaced.After that, the other three coils were implanted, all with irrigation.The team was using a prograde 2.8 fr catheter.No abnormalities were reported with anatomy.No medical or surgical intervention was needed to prevent permanent impairment of a function, and the event did not lead to or extend patient hospitalization.The reported device and any accessory devices were prepared as indicated.The cause of the resistance was not determined.Resistance was noted in the proximal section of the catheter.The coil came out of the introducer sheath smoothly, and no kink or damage was observed on the initial attempts after removal.
 
Additional Manufacturer Narrative
H3 - product analysis: as found condition (condition of returned device): the concerto device was returned for analysis within a plastic mail pouch, and inside of a sealed plastic bag.No microcatheter was returned.Visual inspection/damage location details: no introducer sheath was returned.The pushwire was found to be broken at the break indicator, with the release wire pulled (able to move freely within the pushwire coupler tube); in addition, the pushwire was found to be bent at ~22.4cm, kink at ~49.7cm, kinked at ~60.6cm and broken at ~131.4cm from the proximal end.The concerto implant coil was found to be detached and not returned.No damaged was found with the shield coil.The coin was found to be retracted from the lumen stop.No other anomalies were observed.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was able to be confirmed, as the concerto device was returned damaged, with the pushwire bent and broken, with the implant coil detached.The damage found with the concerto device was found to be consistent with advancement against resistance.The report notes that ¿the coil did not move through the catheter and was replaced.¿.A few possible cause of catheter resistance are but not limited to, incompatible catheter, damage or kink to pushwire, and/or user does not maintain continuous flush; however, the root cause was unable to be determined.Regarding the coil detachment.Advancement against any kind of resistance could possibly lead to the pushwire damage, that possibly can result with a premature detachment.No implant coil was returned for analysis.It was noted that the patient's vessel tortuosity was moderate, which could lead to possible resistance while advance the implant coil within the non-medtronic catheter.The non-medtronic (prograde 2.8 fr) microcatheter mentioned in the procedure was not returned; therefore, the condition of the catheter was unable to be assessed.Any contribution the catheter had towards the damage/resistance was unable to be verified.Compatibility cannot be confirmed as no lot or reference numbers were provided for the non-medtronic catheter.It was reported th at the concerto coil was prepared according to the ifu; in addition, the report mentions that ¿saline irrigation was switched on¿.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24737491
Report Number2029214-2026-00570
Device Sequence Number18458937
Product Code KRD
UDI-Device Identifier00847536045330
UDI-Public(01)00847536045330(17)260911(10)B639060
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberPV-16-40-3D
Device Catalogue NumberPV-16-40-3D
Device Lot NumberB639060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale